# SDR ALGA088361

- Difficulty date: September 25, 2002
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N5NBDZ
- Make and model: Bell 412EP
- Aircraft serial: 36278
- Aircraft time: 771 hours
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 212075067119
- Part serial: 00110556
- Condition: Stuck
- Location: Itt
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INDICATOR NEEDS REPAIR DUE TO STUCK AT ZERO, WOULD NOT INCREASE DURING 2 ATTEMPTS ON OPPOSITE ENGINES.
